# SDR SCNA99052

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 50003604
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLL, THE NR 8 MAIN LANDING GEAR TIRE BLEW.  ROLL OUT WAS UNEVENTFUL.  REMOVED AND REPLACED THE NR 8 MAIN LANDING GEAR TIRE ASSEMBLY.
